East Glendalough and Wexford Equestrian TRI Equestrian INTERSCHOOLS

SUNDAY 20th February 2022



COURSE WALK 9-9.30

1 Presentation wexford white 9.30 2 loreto wexford white 9.40 3 St Marys New Ross 9.50 4 Coláiste Bride Enniscorthy 10am 5 St Peter's College 10.10am Course walk 10 mins 6 St Declans community school blue 10.30 7 Presentation wexford Red 10.40am 8 Loreto wexford Red 10.50am 9Tullow community school 11am 10 Bridgetown college 11.10am 11 Gorey Community School 11.20am 12 St Declans community college Red 11.30am 13 East Glendalough School 11.40am 14 Presentation wexford Green 11.50am 15 Loreto wexford Blue 12noon Jump off to follow

A Followed by Equieire 90 cm individual qualifier

12.30-12.45 course walk approx.. Starts 12.45pm

please note times may come forward please arrive at least 30 mins before your jumping time

Open Teams Course walk 2pm approx



- 1 Coláiste Bhride Carnew Red 2.20pm
- 2 Dominican College 2.30pm
- 3 Presentation Wexford 2.40pm
- 4 Borris Vocational school 2.50pm
- 5 Gorey Community 3 pm
- 6 Blessington community School 3.10pm
- 7 East Glendalough school 3.20pm

8 Coláiste Bhride Carnew Green 3.30pm

Jump off !

Followed by

TRI Equestrian Open Individual league 4 pm approx TRI Equestrian Open Individual league 4 pm approx I.10 HSI qualifier 5 pm approx.

please note times may come forward please arrive at least 30 mins before your jumping time

## Primary Teams.

Voltation arena course walk 8.30-9am

CELTIC EQUINE PRIMARY TEAMS supported by Karlswood Stables Start 55 cm at 9 am Followed by 75 cm Lists to follow

1 Rathangan Ns White 2 kilmore Ns White 3 Screen Ns 4 kilrane Ns 5 Murrintown ns 6 Taghmon /Ramsgrange 7 Piercestown Ns 8 St Marys Bagenalstown Ns 9 Rosslare strand / Kilrane Ns 10 Scoil Mochua 11 Blackwater / st Marys 12 The Glebe Wicklow / Brittas Bay 13 Kiltealy Ns 14 The Rower / Gisserune 15 Screen Ns / St Patricks Ns 16 Ballindaggin / Riverchapel/ Gaelscoil Arklow 17 St Brigids Grange Ns 18 Scoil Diarmada Castledermot 19 Rathangan Ns Blue 20 Kilmore Ns Green

Followed by 55 cm Individual primary 1pm

**70cm Individual** league primary 1.30pm

**80cm Individual** primary & novice 2.30pm

Subject to change and please note times may come forward please arrive at least 30 mins before your jumping time !